# SDR AALA202103029011

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 15,057 hours, 6,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Obstructed
- Location: Rt Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE BUSTLE OBSTRUCTS VIEW OF THE GIRT BAR WHILE ARMING AND DISARMING DOOR. SECURED R1 SLIDE BUSTLE OUT OF THE WAY.
